MAUDE Adverse Event Report: ALPHATEC SPINE INC TI STRAIGHT ROD, 5.5MM X 500MM (TITANIUM); THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ALPHATEC SPINE INC TI STRAIGHT ROD, 5.5MM X 500MM (TITANIUM); THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 15200-55-500
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No evaluation possible at this time.The implant has not been removed from the patient nor has the identifying lot number been provided.
 
Event or Problem Description
Two week post op films showed that the rod slipped past the tulip.No patient complaint but films showed the issue.The kodiak spinal fixation system was implanted on (b)(6) 2019.

Brand Name
TI STRAIGHT ROD, 5.5MM X 500MM (TITANIUM)
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad CA 92008
MDR Report Key8650079
Report Number2027467-2019-00029
Device Sequence Number2247424
Product Code NKB
UDI-Device Identifier00190376149660
UDI-Public(01)00190376149660
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181677
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15200-55-500
Device Catalogue Number15200-55-500
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR